Asymptotic inference for jump diffusions with state-dependent intensity

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)


We establish the local asymptotic normality property for a class of ergodic parametric jump-diffusion processes with state-dependent intensity and known volatility function sampled at high frequency. We prove that the inference problem about the drift and jump parameters is adaptive with respect to parameters in the volatility function that can be consistently estimated.
Original languageEnglish
Pages (from-to)520-542
JournalScandinavian Journal of Statistics
Issue number2
Publication statusPublished - 1 Jun 2016


  • jump diffusions
  • limit experiment
  • local asymptotic normality
  • state-dependent intensity


Dive into the research topics of 'Asymptotic inference for jump diffusions with state-dependent intensity'. Together they form a unique fingerprint.

Cite this